# SDR 95ZZZX5829

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4806S
- Make and model: Piper PA-32-260
- Aircraft serial: 321190
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sender
- Part number: 6810102
- Condition: Float Detached
- Location: Lt Tip Tank
- Part time: 4,085 hours
- Component: Stwarner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL TIP TANK GAUGE READ FULL AT ALL TIMES.  REMOVED SENDING UNIT.  FLOAT WAS MISSING AND FOUND INSIDE TANK.  INSTALLED SERVICE KIT NR 766-240 REPLACING SENDER AND GAUGE.
